Far Eastern Mathematical Journal

To content of the issue


On the maximum of the Moebius invariant in the four disjoint domain problem


D. A. Kirillova

2010, issue 1, Ñ. 41–49


Abstract
Let $r(D,a)$ denote the conformal radius of the domain $D$ with respect to the point $a$. In this paper we obtain the supremum of the product
$$
\prod_{k=1}^{4}\frac{r(D_{k},a_{k})}{|a_{k+1}-a_{k}|}, \quad a_{5}:=a_{1}
$$
for all simply connected disjoint domains $D_{k}\subset\overline{\mathbb{C}}$ and points $a_{k}\in D_{k}$, $k=1,\ldots,4$. Using the method of interior variations due to $M$. Schiffer we establish the form of quadratic differential associated with extremal partition problem $\prod\limits_{k=1}^{n}r(D_{k},a_{k})|a_{k+1}-a_{k}|^{-1}\to\sup$ for arbitrary $n\ge 3$. For $n=4$ we studed the circle domains and their boundaries for the corresponding quadratic differential.

Keywords:
conformal radius, Moebius invariants, extremal partitions, quadratic differential

Download the article (PDF-file)

References

[1] G. M. Goluzin, Geometricheskaya teoriya funkcij kompleksnogo premennogo, Nauka, M., 1966, 628 s.
[2] V. N. Dubinin, “Simmetrizaciya v geometricheskoj teorii funkcij kompleksnogo peremennogo”, Uspexi matematicheskix nauk, 49:1 (1994), 3–76.
[3] G. V. Kuz'mina, “Metody geometricheskoj teorii funkcij I, II”, Algebra i analiz, 9:3 (1997), 41–103 (5, 1–50); 5, 1–50.
[4] M. A. Lavrent'ev, “K teorii konformnyx otobrazhenij”, Trudy fiz. mat. in-ta im. V. A. Steklova, 5, 1934, 159–245.
[5] A. K. Baxtin, G. P. Baxtina, Yu. B. Zelinskij, Topologo-algebraicheskie struktury i geometricheskie metody v kompleksnom analize, 73, In-t matematiki NAN Ukraini, 2008, 308 s.
[6] G. V. Kuz'mina, “K zadache o maksimume proizvedeniya konformnyx radiusov nenalegayushhix oblastej”, Zap. nauchn. semin. LOMI, 100, 1980, 131–145.
[7] S. I. Fedorov, “O maksimume odnogo konformnogo invarianta v zadache o nenalegayushhix oblastyax”, Zap. nauchn. semin. LOMI, 112, 1981, 172–183.
[8] A. K. Baxtin, “Kusochno-razdelyayushhee preobrazovanie i e'kstremal'nye zadachi so svobodnymi polyusami”, Doklady RAN, 405:2 (2005), 151–153.
[9] V. N. Dubinin, D. A. Kirillova, “K zadacham ob e'kstremal'nom razbienii”, Zap. nauchn. semin. POMI, 357, 2008, 54–74.
[10] G. V. Kuz'mina, Moduli semejstv krivyx i kvadratichnye differencialy, Trudy Matem. in-ta im. V. A. Steklova, 139, 1980, 241 s.

To content of the issue